# SDR DALA2025090906671

- Difficulty date: September 6, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 76,490 hours, 29,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1185402) CORROSION OUT OF LIMITS ON UP/LOW SURFACE OF SIDE PLATE LH FROM STA 490 TO 500B. SIDE PLATE LH FROM STA 490 TO 500B +10IN AND SPLICE PLATE AT FWD CARGO COMPARTMEN WAS ADJUSTED, DRILLIND AND REPLACED PER B737-800 SRM 51-40-02-0G PAR 4.B AND 7.D AND B737-800 SRM 51-40-05-0G AND B737-800 SRM 51-40-08-0G.
